×

Sur les complexes généralisés et la suite spectrale d’un fibré. (French) Zbl 0095.16601

Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BARRATT (M. G.) , GUGENHEIM (V.) and MOORE (J. C.) . - A paraître dans Amer. J. Math., t. 86, 1959 .
[2] CARTAN (Henri) . - Sur la théorie de Kan (Séminaire Cartan, t. 9, 1956 - 1957 . Quelques questions de topologie, n^\circ 1) Numdam | Zbl 0116.40004 · Zbl 0116.40004
[3] FADELL (Edward) and HUREWICZ (Witold) . - On the structure of higher differential operators in spectral sequences (Annals Math., t. 68, 1958 , p. 314-347). MR 21 #2237a | Zbl 0084.38501 · Zbl 0084.38501
[4] KAN, (Daniel M.) . - On c.s.s. complexes (Amer. J. Math., t. 79, 1957 , p. 449-476). MR 19,759e | Zbl 0078.36901 · Zbl 0078.36901
[5] SHIH (Weishu) . - Sur les extensions successives (C. R. Acad. Sc., t. 249, 1959 , p. 607-609). MR 29 #137 | Zbl 0092.02301 · Zbl 0092.02301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.